MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Event or Problem Description
Customer reported a triangular piece of duramatrix suturable (dms) was used on a patient as a patch during original surgery suboccipital craniectomy with c1 laminectomy and duraplasty on (b)(6) 2023.Adherus was used during the initial surgery on (b)(6) 2023.Two months after surgery the scalp flap became more protuberate.Revision surgery for repair was performed (b)(6) 2024 due to patient developing a csf leak.Another dms patch was used to cover the previous patch placed in original surgery.The suture used kept ripping through the patches.Surgeon took both patches out and placed a singular new patch of dms.The same item number and lot number of the initial surgery and revision surgery were used.No delay in surgery was reported.It was not specified which surgery the "no delay" referred to.Revison procedure was completed successfully.No further information on patient status or patient outcome has been provided.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve product showed the product met the acceptable critteria for visual inspection, thermal transition temperature and suture pull out strength.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key18990154
Report Number2249852-2024-00004
Device Sequence Number14202503
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)250531(10)2211091121
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2025
Device Model NumberDMS22
Device Catalogue NumberDMS22
Device Lot Number2211091121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight102 KG